$3.50
& FREE Delivery on orders over $49. Details
In stock.
Ships from and sold by Amazon AU. Gift-wrap available.
Nurofen Pain Relief Table... has been added to your Cart
Minimum order quantity: 3

This offer requires you to buy at least the indicated minimum quantity of this product. The product page shows the price for one item, and the total amount for this product will increase according to the quantity that you select. Offers listed under the “Other sellers on Amazon” section of the product page may have no or different Minimum Order Quantities.


Nurofen Pain Relief Tablets 200mg (Count of 12)

by Nurofen

Price: $3.50 & FREE Delivery on orders over $49. Details
  • Nurofen tablets help to reduce inflammation and provide relief from pain for up to 8 hours based on a 2 tablet dose.
  • Nurofen is effective in the temporary relief of pain and/or inflammation associate with: Headache. Migraine headache. Tension headache. Muscular pain. Cold & flu symptoms. Reduces fever. Period pain. Dental pain. Sinus pain. Back pain. Arthritic pain.
  • Take Nurofen Tablets with water.
  • Contains Ibuprofen 200mg. Sucrose.
1 new from $3.50

Special offers and product promotions

  • Save 15% on orders of $50.00 or more on select Household & Pantry essentials. Here's how (terms and conditions apply)

Product details


Have a question?

Find answers in product info, Q&As, reviews

Please make sure that you've entered a valid question. You can edit your question or post anyway.

Don't see what you're looking for?
There was a problem completing your request. Please try your search again later.
All Product Information Customer Q&A's Customer Reviews

Product description

Targeted relief from pain. USAGE ADVICE Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours). PRODUCT WARNINGS Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available. SAFETY DIRECTIONS Before Use - seek medical advice if: - You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. - You are taking medication regularly or are 65 years or over. - Children suffering from dehydration through diarrhoea and/or vomiting. Do not take: - If the blister foil is broken on first opening. - If you have a stomach ulcer or other stomach disorders, kidney or heart problems. - If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. - During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy. - For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. IMPORTANT INFORMATION Answers to frequently asked questions: - Contains no gluten, wheat or lactose. - Contains no preservatives. - Contains sucrose. - May be taken by breast feeding mothers.

Customer Questions & Answers

No customer reviews


Review this product

Share your thoughts with other customers